Pacific Journal of Mathematics

The problem of continuous programs.

Howard Osborn

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 721-731.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043798

Mathematical Reviews number (MathSciNet)
MR0085150

Zentralblatt MATH identifier
0073.15601

Subjects
Primary: 90.0X

Citation

Osborn, Howard. The problem of continuous programs. Pacific J. Math. 6 (1956), no. 4, 721--731. https://projecteuclid.org/euclid.pjm/1103043798


Export citation

References

  • [1] R. Bellman, An introduction to the theory of dynamic programming, The RANDCorpo- ration, R-245, June, 1953.
  • [2] R. Bellman and R. S. Lehman, On a functionalequation in the theory ofdynamic programming and its generalizations, The RAND Corporation, P-433, January, 1954.
  • [3] R. Bellman and R. S. Lehman, On the continuousgoldminingequation,Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 115-119.
  • [4] R. Bellman, Dynamic programmingof continuous processes, The RAND Corporation, R-271, July, 1954.
  • [5] R. Bellman, Stability theory of differentialequations, McGraw-Hill, New York, 1953, 35-36.
  • [6] F. J. Murray, and K. S. Miller, Existence theorems for ordinarydifferentialequa- tions, New York Univ. Press, New York, 1954, 13-20.
  • [7] H. A. Osborn, On the convergence of discrete stochastic decision processes to their continuous analogues-I, The RAND Corporation, RM-1368, Nov. 8, 1954.
  • [8] H. A. Osborn, On the convergence of discrete stochastic decision processes to their con- tinuous analogues-II,The RAND Corporation, RM-1414, Jan. 19, 1955.